# SDR COEA2019112296810

- Difficulty date: September 26, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571303204
- Condition: Dented
- Location: Frame 23c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 205731 HEAVY CHECK COE/MAJOR REPAIR: DENTS ON CENTER FUSELAGE L/H UPPER SKIN PANEL FORWARD OF FRAME 23C BETWEEN STRINGERS 4L-7AL. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0106844_01...15312 ISSUE A, DATED 11/20/2019.
